American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(08A99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Anthony W. Hager. Some unusual epicomplete Archimedean lattice-ordered groups. Proc. Amer. Math. Soc. 143 (2015) 1969-1980.
Abstract, references, and article information   
View Article: PDF

[2] Stephen M. Buckley. Distributive Algebras, Isoclinism, and Invariant Probabilities. Contemporary Mathematics 634 (2015) 31-52.
Book volume table of contents   
View Article: PDF

[3] Edouard Wagneur. Strong independence and injectivity in tropical modules. Contemporary Mathematics 616 (2014) 291-300.
Book volume table of contents   
View Article: PDF

[4] Boris Plotkin. Algebraic logic and logical geometry in arbitrary varieties of algebras. Contemporary Mathematics 611 (2014) 151-167.
Book volume table of contents   
View Article: PDF

[5] N. V. Nagul. The logic-algebraic equations method in system dynamics. St. Petersburg Math. J. 24 (2013) 645-662.
Abstract, references, and article information   
View Article: PDF

[6] John Lawrence. Boolean powers of groups . Proc. Amer. Math. Soc. 82 (1981) 512-516. MR 614869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kenneth Hickin and J. M. Plotkin. Boolean powers: direct decomposition and isomorphism types . Trans. Amer. Math. Soc. 265 (1981) 607-621. MR 610969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia